# SDR USAA990928

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R1 Doorway
- Part time: 40,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND .8750 INCH CRACK IN RADIUS OF Z-ANGLE DOOR FRAME AT R1 ABOVE BOTTOM HINGE CUT-OUT IN DOOR OPENING.  STOP DRILLED CRACK, INSTALLED TITANIUM DOUBLER PER SRM 53-10-15, FIG 3, SH 2/ER 07-07-90/EA 52711.  (X)
